MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001271380
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: used the first date of the month of the aware date as no event date was provided.The device was returned for analysis.Specifically, both the catheter and the suture were returned for evaluation.Upon examination, it was observed that the catheter had separated into two distinct parts, and additionally, the suture was also found to be detached.
 
Event or Problem Description
Reportable based on the device analysis completed on 22jul2025.It was reported that flexima drain separated from the hub when removing.A flexima? all purpose drainage was selected for use.During the procedure, the flexima drain disconnected from the hub while being removed from the patient and was subsequently retrieved in two separate pieces.There were no patient complications as a result of this event.However, returned device analysis revealed the suture was detached.

Brand Name
FLEXIMA? APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22816654
Report Number2124215-2025-56162
Device Sequence Number8756729
Product Code FFA
UDI-Device Identifier08714729323143
UDI-Public(01)08714729323143(17)280305(10)36009081
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001271380
Device Catalogue NumberM001271380
Device Lot Number0036009081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown